# SDR SWAA2021081315218

- Difficulty date: February 22, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 8,317 hours, 3,606 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT STRUT FAIRING AFT O/B ANGLE CRACKED REF. EA OTHER-54EA-07834 /
